ย 
  • Sara Issa

New side effect of blood sugar management... ๐Ÿ˜ฏ

I wanted to warn you all about this new side effect I discovered.


Last week during one of my pharmacy shifts, I helped a man figure out which of his diabetes medication was giving him a rash. I then spoke to his doctor to adjust his meds so he could better balance his blood sugar levels (and get rid of the pill that was causing the rash)!


Two days later, he came back to the pharmacy, relieved and so happy that he said:

"Is it too soon to ask you to marry me?" ๐Ÿ˜„


(No he didn't actually have a ring!)


So I am warning you now... when you are able to balance your blood sugar levels while taking fewer pills, you may experience higher than usual feelings of happiness that may lead to a marriage proposal to your pharmacist! ๐Ÿ˜…๐Ÿ˜‚

#happysideeffects


Happy Friday to all,

Sara


P.S. Here are some of the most popular YouTube videos you need to watch if you haven't already:


#1. Why is your morning BG so high?

Watch this one to understand why this may be happening to you even though you've been fasting all night...






#2. Answers to your most frequently asked questions about Metformin.

Watch this one to find out if you should take B12 supplements or if you can drink alcohol while taking Metformin.





#3. Top 5 tips to help you lower your BG after eating dessert

Watch this for the most useful tips on blood sugar management.






#4. How to deal with a Type 2 diabetes diagnosis?

My favorite video: an interview with a member of the Kasana family. You will learn how Bill lowered his A1C in just 3 months, as he shares his best tips on creating healthy and sustainable habits.




2 views
ย